Bulletin of the American Mathematical Society

Existence theorems for Pareto optimization in Banach spaces

L. Cesari and M. B. Suryanarayana

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 82, Number 2 (1976), 306-308.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183537784

Mathematical Reviews number (MathSciNet)
MR0399984

Zentralblatt MATH identifier
0365.49004

Subjects
Primary: 49A25 49A10 49A20 90A15

Citation

Cesari, L.; Suryanarayana, M. B. Existence theorems for Pareto optimization in Banach spaces. Bull. Amer. Math. Soc. 82 (1976), no. 2, 306--308. https://projecteuclid.org/euclid.bams/1183537784


Export citation

References

  • 1. L. Cesari and M. B. Suryanarayana, Existence theorems for Pareto optimization. Multivalued and Banach space valued functionals (to appear)
  • 2. L. Cesari and M. B. Suryanarayana, Existence theorems for Pareto problems of optimization, (Conf. on the Calculus of Variations and Optimal Control, Madison, Wisconsin, September 1975), pp. 139-154.
  • 3. S. Smale, Global analysis and economics. I. Pareto optimum and a generalization of Morse theory, Dynamical Systems (Proc. Sympos., Univ. of Bahia, Salvador, 1971), Academic Press, New York, 1973, pp. 531-544. MR 49 #6283.
  • 4. H. F. Weinberger, Conditions for local Pareto optima (to appear).
  • 5. P. L. Yu and G. Leitmann, Nondominated decisions and cone convexity in dynamic multicriteria problems, J. Optimization Theory Appl. 14 (1974), 573-584.